3 results for G-metric space.

Parameters for your search query:
Keyword    G-metric space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Fixed Point Theorems of Expanding Mappings in CompleteĀ G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 2578Downloads: 1788
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Weakly Contractive Maps in G-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 17-20. DOI: 10.12691/tjant-3-1-4
Pub. Date: February 03, 2015Views: 8020Downloads: 5457
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Mappings in G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 57-62. DOI: 10.12691/tjant-5-2-3
Pub. Date: February 15, 2017Views: 6225Downloads: 4316
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types